IndexAuthor

Number of items: 3.

Barge, Héctor and Rodríguez Sanjurjo, José Manuel (2017) Bifurcations and Attractor-Repeller Splittings of Non-Saddle Sets. Journal of Dynamics and Differential Equations . pp. 1-6. ISSN 1040-7294 (In Press)

Barge, Héctor and Wójcik, K. (2017) Mayer-vietoris property of the fixed point index. Topological Methods in Nonlinear Analysis, 50 (2). pp. 643-667. ISSN 1230-3429

Barge, Héctor and Rodríguez Sanjurjo, José Manuel (2014) Unstable manifold, Conley index and fixed points of flows. Journal of mathematical analysis and applications, 420 (1). pp. 835-841. ISSN 0022-247X

This list was generated on Wed Jan 26 03:20:35 2022 CET.